# SDR AALA201706019042

- Difficulty date: May 9, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371316200
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT SIDE BOX BEAM UPPER FLANGE AT FRAME 43, Y1622. REPLACED THE BOX BEAM IAW EO 5315Y066.
